MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijoa.2015.11.009

Медицинская библиотека · International journal of obstetric anesthesia · 2015

Heparin-induced thrombocytopenia in pregnancy: an interdisciplinary challenge-a case report and literature review.

Mauermann E, Vökt C, Tsakiris D A, Tobler D, Girard T

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Heparin-induced thrombocytopenia is a serious adverse event of anticoagulation with a high risk of thromboembolic complications. As a consequence, anticoagulants other than heparins must be administered. These may be unavailable, contraindicated during pregnancy, off-label, impractical due to short half-lives and, most importantly, may be unfamiliar to many anesthesiologists. Impaired coagulation bears the risk of adverse events following neuraxial procedures and of peripartum hemorrhage. We describe the case of heparin-induced thrombocytopenia in a 29-year-old pregnant woman at 27weeks of gestation with severe valvular heart disease.

Для цитирования: Mauermann E, Vökt C, Tsakiris D A, Tobler D, Girard T. Heparin-induced thrombocytopenia in pregnancy: an interdisciplinary challenge-a case report and literature review.. International journal of obstetric anesthesia. 2015. DOI: 10.1016/j.ijoa.2015.11.009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.